Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

What do the symptoms weakness along with head and leg ache, sweating ,nose block indicate ?

I am Manzoor Ahmad.I am 32.My hight is 5f 3 inch.My weight is 60 Kg.I am currently doing Ph .D.I am unmarried.From the last few days I am feeling pain in my legs.I am also feeling weakness.From the last two days I was having acute pain in my head .Sweat comes out from my hair and face .I was also feeling that my nose was blocked. I get frustrated what is happening.Also when I wake up in the morning my hands are hot and my feets are also hot.Please advise me what should I do. Thanks
Asked On : Sat, 16 Jul 2011
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

Welcome to HealthcareMagic.

You probably have hypertension.These symptoms can be due to high BP or stress.
I advise you to visit your Physician and get a general checkup done , which should include screening for Diabetes , Hypertension , Thyroid disease , Cardiac checkup and general routine.
This way we can know if there are any underlying conditions causing symptoms.

Take care

Answered: Sat, 16 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor